Alert archive / California / Wind Advisories in 2010
Wind Advisory 7, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Feb 26, 2010, 2:01 PM PST. It took effect at Feb 27, 2010, 10:00 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2010, 2:01 PM PST (22:01 UTC)
- In effect from
- Feb 27, 2010, 10:00 AM PST
- Expired
- Feb 27, 2010, 11:00 PM PST
- In force
- 13 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
293 WWUS75 KPSR 262201 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 301 PM MST FRI FEB 26 2010 .A STRONG PACIFIC STORM WILL MOVE INTO THE REGION SATURDAY AND SATURDAY EVENING. AZZ020-021-025-026-CAZ030>033-271215- /O.NEW.KPSR.WI.Y.0007.100227T1300Z-100228T0300Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 301 PM MST FRI FEB 26 2010 /201 PM PST FRI FEB 26 2010/ ...WIND ADVISORY IN EFFECT FROM 6 AM MST /5 AM PST/ TO 8 PM MST /7 PM PST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 6 AM MST /5 AM PST/ TO 8 PM MST /7 PM PST/ SATURDAY. A VERY STRONG PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA SATURDAY. * TIMING: GUSTY WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE THROUGHOUT THE DAY...DIMINISHING SATURDAY EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 42 MPH ARE EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE SUDDEN DOWNDRAFTS TO 45 MPH. * IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING DUST IS ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ022>024-027-028-271215- /O.NEW.KPSR.WI.Y.0007.100227T2100Z-100228T0700Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA... PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD... GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE 301 PM MST FRI FEB 26 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT MST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT MST SATURDAY NIGHT. * TIMING: GUSTY WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE UNTIL MIDNIGHT. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE SUDDEN DOWNDRAFTS TO 45 MPH. * IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING DUST CAN ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
2 follow-up statements
217 WWUS75 KPSR 271001 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 301 AM MST SAT FEB 27 2010 AZZ020-021-025-026-CAZ030>033-272215- /O.EXT.KPSR.WI.Y.0007.100227T1800Z-100228T0300Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 301 AM MST SAT FEB 27 2010 /201 AM PST SAT FEB 27 2010/ ...WIND ADVISORY NOW IN EFFECT FROM 11 AM MST /10 AM PST/ THIS MORNING TO 8 PM MST /7 PM PST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM MST /10 AM PST/ THIS MORNING TO 8 PM MST /7 PM PST/ THIS EVENING. A STRONG PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA TODAY. * TIMING: GUSTY WINDS WILL INCREASE THIS MORNING BECOMING VERY STRONG BY MIDDAY BEFORE DIMINISHING LATE THIS EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS TO 50 MPH. * IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING DUST ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ022>024-027-028-272215- /O.CON.KPSR.WI.Y.0007.100227T2100Z-100228T0700Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA... PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD... GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE 301 AM MST SAT FEB 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT. * TIMING: WINDS WILL BECOME VERY STRONG THIS AFTERNOON AND CONTINUE UNTIL MIDNIGHT. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS TO 50 MPH. * IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING DUST CAN ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX AJ
348 WWUS75 KPSR 272108 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 208 PM MST SAT FEB 27 2010 AZZ022>024-027-028-280700- /O.CON.KPSR.WI.Y.0007.000000T0000Z-100228T0700Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA... PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD... GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE 208 PM MST SAT FEB 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING: WINDY CONDITIONS WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE UNTIL MIDNIGHT. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS TO 50 MPH. * IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING DUST CAN ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ020-021-025-026-CAZ030>033-280300- /O.CON.KPSR.WI.Y.0007.000000T0000Z-100228T0300Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 208 PM MST SAT FEB 27 2010 /108 PM PST SAT FEB 27 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS EVENING. * TIMING: WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...BEFORE DIMINISHING LATE THIS EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS TO 50 MPH. * IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING DUST ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:00 PM PST, 1 minute earlier.
Area forecast discussion, Feb 26, 2:00 PM PST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 300 PM MST FRI FEB 26 2010 .SYNOPSIS... HIGH PRESSURE SYSTEM OVER THE REGION WILL WEAKEN TONIGHT...AS A STRONG PACIFIC STORM APPROACHES THE AREA. THE PACIFIC LOW PRESSURE SYSTEM WILL MOVE SLOWLY ACROSS THE REGION SATURDAY THROUGH SUNDAY BRINGING SHOWERS...THUNDERSTORMS...AND GUSTY WINDS. CONDITIONS WILL IMPROVE SUNDAY NIGHT...WITH DRY WEATHER RETURNING NEXT WEEK. && .DISCUSSION... TONIGHT... A HIGH PRESSURE SYSTEM OVER THE REGION WILL WEAKEN TONIGHT...WITH INCREASING HIGH CLOUDS AS THE NEXT STORM APPROACHES. SATURDAY THROUGH SUNDAY... A MASSIVE AND POWERFUL STORM IS STILL ON TRACK FOR OUR FORECAST AREA...WHICH IS SOUTHEAST CA TO SOUTH CENTRAL AZ SATURDAY AFTERNOON AND SATURDAY NIGHT. PRELIMINARY TIMING IS FOR THE STORM TO MOVE INTO SOUTHEAST CA AND THE LOWER COLORADO RIVER VALLEY WITH STRONG WIND GUSTS...THUNDERSTORMS...AND DRIVING RAIN SATURDAY AFTERNOON... THEN SHIFTING INTO SOUTH CENTRAL AZ INCLUDING PHOENIX SATURDAY EVENING. THE GFS MODEL HAS BEEN REMARKABLY CONSISTENT IN FORECASTING THIS STORM THE PAST 6 MODEL RUNS. PERHAPS THIS IS DUE TO THE NOAA GULFSTREAM AIRCRAFT MAKING SPECIAL RECONNAISSANCE FLIGHTS OVER THE DATA SPARSE PACIFIC...JUST FOR THIS PARTICULAR SYSTEM. THEREFORE THE GFS IS THE MODEL OF CHOICE. OF CONCERN WITH THIS STORM IS THE POTENTIAL FOR STRONG PRE-FRONTAL WINDS IN SOUTH CENTRAL AZ SATURDAY AFTERNOON AND EVENING...MAINLY IN A TRIANGULAR AREA BETWEEN GILA BEND...PHOENIX...CASA GRANDE...AND GILA BEND. FOR EXAMPLE...GFS MODEL SOUNDINGS FOR CASA GRANDE BY 00Z SUN (OR 5 PM LOCAL TIME) INCLUDE AN AVERAGE BOUNDARY LAYER WIND OF 32 KNOTS. THIS TRANSLATES POTENTIALLY TO A SURFACE WIND OF 37 MPH WITH GUSTS TO 45. THE PHOENIX AREA IS NOT AS STRONG BUT STILL A SIGNIFICANT 29 MPH WITH GUSTS TO 40 MPH. FURTHERMORE...BY 03Z SUN (OR 8 PM LOCAL)...WINDS SPEEDS WITH THE COLD FRONT AT 2500 FEET AGL ARE BETWEEN 37 AND 40 MPH WHICH COULD DESCEND TO THE SURFACE WITH THUNDERSTORM DOWNDRAFTS. A WIND ADVISORY FOR THE ENTIRE FORECAST AREA WILL BE ISSUED FOR SATURDAY AND SATURDAY NIGHT...STARTING IN SOUTHEAST CA IN THE MORNING...AND IN SOUTH CENTRAL ARIZONA IN THE AFTERNOON. ALSO...THE SNOW LEVEL WILL FALL RAPIDLY IN SOUTH CENTRAL ARIZONA LATE SATURDAY NIGHT TO NEAR 4500 FEET. 2 TO 4 INCHES OF SNOW ARE POSSIBLE ABOVE 5000 FEET IN SOUTHERN GILA COUNTY BY SUNDAY EVENING. A WINTER WEATHER ADVISORY IS POSTED FOR SOUTHERN GILA COUNTY FOR LATE SATURDAY NIGHT AND SUNDAY. SUNDAY NIGHT... THE STORM WILL BE MOVING AWAY FROM THE AREA SUNDAY NIGHT WITH DIMINISHING SHOWERS IN SOUTH CENTRAL AZ. MONDAY THROUGH THURSDAY... DRY WEATHER WITH NEAR NORMAL TEMPERATURES ARE EXPECTED THIS PERIOD. HOWEVER...ANOTHER WEATHER DISTURBANCE WILL MOVE ACROSS NORTHERN AZ WEDNESDAY NIGHT...AND WARRANTS A SLIGHT CHANCE OF SHOWERS OVER THE MOUNTAINS OF SOUTHERN GILA COUNTY. && .AVIATION... SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KPHX...KIWA...KBLH...AND KIPL... AN APPROACHING LOW PRESSURE SYSTEM WILL LEAD TO STRENGTHENING SOUTHEAST FLOW ALOFT TONIGHT WITH SURFACE WINDS FAVORING SOUTHEAST MAINLY AT KIWA/KPHX...MORE SOUTH-SOUTHWESTERLY NEAR KBLH AND KIPL. THICK CIRRUS WILL OVERSPREAD THE AREA...WITH CLOUD DECKS LOWERING TO AROUND 9000 FEET AND SPREADING EAST OVER THE AREA AFTER 12Z SATURDAY. POTENTIALLY STRONG PRE-FRONTAL SOUTHERLY WINDS EXPECTED OVER THE SOUTH-CENTRAL AZ DESERTS SATURDAY AFTERNOON/EVENING. CONFIDENCE IS HIGH FOR STRONG SOUTHERLY CROSSWINDS OF 25-30 KTS AT 2000-3500 FEET AT KPHX/KIWA BETWEEN 18Z SATURDAY AND 03Z SUNDAY. STRONGER SFC WINDS AND GUSTS UP TO 40KTS POSSIBLE IN CONJUNCTION WITH FROPA AND TSTMS DOWNDRAFTS...PEAK TIME FROM 23Z SATURDAY TO 06Z SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY...PRECIPITATION CHANCES WILL TAPER OFF FROM WEST TO EAST SUNDAY WITH A LINGERING SLIGHT CHANCE SUNDAY NIGHT OVER SOUTH-CENTRAL ARIZONA. THE SNOW LEVEL WILL BOTTOM OUT AT ABOUT 5000 FEET SUNDAY MORNING. DRY CONDITIONS AND WARMER TEMPERATURES CAN BE EXPECTED MONDAY AND TUESDAY. ANOTHER SYSTEM WILL BRUSH THE AREA WEDNESDAY AND THURSDAY FOR A SLIGHT CHANCE OF SHOWERS OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. MINIMUM HUMIDITIES WILL REMAIN NEAR OR ABOVE 20 PERCENT ON THE LOWER ELEVATIONS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...VASQUEZ AVIATION...MEYERS FIRE WEATHER...AJ
Hazardous weather outlook, Feb 26, 7:09 AM PST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 809 AM MST FRI FEB 26 2010 AZZ022-023-027-028-271515- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 809 AM MST FRI FEB 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY AFTERNOON AND NIGHT... A STRONG COLD FRONT WILL APPROACH SATURDAY AFTERNOON. THERE IS POTENTIAL FOR STRONG GUSTY SOUTH WINDS BETWEEN 35 TO 45 MPH...ALONG WITH AREAS OF DENSE BLOWING DUST ESPECIALLY IN THE VICINITY OF CASA GRANDE AND INTERSTATES 8 AND 10. A CHANCE OF THUNDERSTORMS WILL DEVELOP BY EARLY SATURDAY EVENING WITH STRONG WINDS...SMALL HAIL...AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-025-026-CAZ030>033-271515- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 809 AM MST FRI FEB 26 2010 /709 AM PST FRI FEB 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA. THERE IS POTENTIAL FOR STRONG GUSTY WINDS BETWEEN 35 TO 50 MPH...ALONG WITH AREAS OF DENSE BLOWING DUST. A CHANCE OF THUNDERSTORMS WILL DEVELOP WITH STRONG WINDS...SMALL HAIL...AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-271515- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 809 AM MST FRI FEB 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY NIGHT AND EARLY SUNDAY... A STRONG COLD FRONT WILL APPROACH SATURDAY AFTERNOON. THERE IS POTENTIAL FOR STRONG GUSTY SOUTH WINDS BETWEEN 35 TO 45 MPH BY LATE SATURDAY AFTERNOON INTO EVENING. A CHANCE OF THUNDERSTORMS WILL DEVELOP SATURDAY EVENING WITH STRONG WINDS...SMALL HAIL...AND LIGHTNING. THE SNOW LEVEL WILL FALL TO NEAR 5000 FEET LATE SATURDAY NIGHT AND EARLY SUNDAY WITH 1 TO 3 INCHES OF SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:00 PM PST | Winter Weather Advisory | PSR | 45 hr |
Nearby
Wind Advisories in California, 2010Wind Advisories in Arizona, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.